# SDR ABXA20250731168

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 97,267 hours, 25,665 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FWD ENTRY DOOR OPENED ON LANDING WITH EICAS MESSAGE.  UPON LANDING OBSERVED PSEU PROX SENSOR S195 TARGET WAS FLAGGED RESET TARGET FOUND GAP BETWEEN LOCK PIN AND PROX SENSOR S195 AT .059 IN.  REMOVED DOORWAY LINING  AND FOUND SPRING HYD SNUBBER OUT OF TOLERANCE AT +.25 IN. ADJUSTED SPRING HYD SNUBBER IAW B767 AMM 52-12-31.  REINSTALLED DOOR LINING. PROC TARGET CAP AT S195 WITHIN TOLERANCE PRESSURIZED. OPS CK GOOD.  AIRCRAFT RETURNED TO SERVICE.
